# SDR AALA20091013TUL02

- Difficulty date: October 13, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 55,852 hours, 23,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD SIDE LOWER STOP PAD FITTING IS CRACKED.  REMOVED AND REPLACED FORWARD SIDE LOWER STOP PAD FITTING WITH NEW PER ESO 80174.
